# SDR SWAA2021063073278

- Difficulty date: May 14, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STAB. INSPAR RIB NO. 4 AT STAB STA 120.30 STIFFENER NO. 3 WITH A CRACK ; / [01] CUTOUT DAMAGE AT R/H STAB.RIB 4 STIFFENER #3 AS PER REF B737-700 SRM 55-10-09-2R-4; [02] VERIFIED CUTOUT DAMAGE AT R/H STAB. RIB 4. PENDING N.D.T; [03] PERFORMED HFEC INSP. ON REWORK AREA AT R/H STAB. RIB 4 STIFFENER #3 WEB IAW B737 NTM PT6 51-00-00 PROC. 23. NOTE: CRACK CONFIRMED LATE ENTRY-PERFORMED CUTOUT ON WEB AT R/H STAB.RIB#4 STIFFENER#3 AS PER REF B737-700 SRM 55-10-09-2R-4; [07] VERIFIED CUTOUT ON WEB AT R/H STB. RIB #4 STIFFENER #3; OK TO LOCATED AND DRILL THE REPAIR PARTS FIGURE202/REPAIR 4; [08] LOCATED AND DRILLED PARTS REPAED AS PER REF B737-700 ARM 55-10-09- 2R-4; [09] VERIFIED LOCATION OF DRILLED HOLES ON RIB #4 STIFFENER #3; OK TO INSTALL PART REPAIR; [10] INSTALLED PART REPAIR AT RIB #4 STIFFENER #3 AS PER REF B737-700 SRM 55-10-09-2R-4 INSPECTED INSTALLATION OF PARTS AT R/H STB. RIB #4 STIFFENER #3;
